# SDR MASA200600054

- Difficulty date: January 16, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 20,672 hours, 19,007 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 54C546349
- Part serial: 1411
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 10,360 hours, 10,185 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7070 DEN - GEAR INOP CAUTION LIGHT IN FLIGHT WITH LANDING GEAR DOORS OPEN AFTER GEAR WAS UP AND LOCKED.  MX R&R SEQUENCE VALVE AND PERFORMED GEAR SWINGS.  OPS CHECK GOOD.
